# SDR SWAA2024021552489

- Difficulty date: February 15, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8808Q
- Make and model: Boeing 737-8
- Aircraft serial: 65440
- Aircraft time: 9,075 hours, 5,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LINER 142DW MULTIPLE CRACKS ON BOTTOM EDGE.  REMOVED AND REPLACED AFT CARGO LINER 142DW IAW AMM 50-10-02
